X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (70) 70
mathematics, applied (68) 68
index medicus (32) 32
critical points (29) 29
existence (29) 29
variational methods (29) 29
p-laplacian (28) 28
humans (27) 27
multiple solutions (22) 22
male (21) 21
analysis (20) 20
female (20) 20
adult (19) 19
theorem (17) 17
critical point (15) 15
dirichlet problem (14) 14
equations (14) 14
neumann problem (14) 14
multiplicity (13) 13
positive solutions (13) 13
three solutions (12) 12
boundary value problems (11) 11
middle aged (11) 11
boundary-value-problems (10) 10
nonlinearity (10) 10
radiology, nuclear medicine & medical imaging (10) 10
algorithms (9) 9
applied mathematics (9) 9
magnetic resonance imaging (9) 9
reproducibility of results (9) 9
respiration (9) 9
universities and colleges (9) 9
aged (8) 8
animals (8) 8
coronary vessels - diagnostic imaging (8) 8
magnetic resonance angiography - methods (8) 8
sensitivity and specificity (8) 8
variational principle (8) 8
cardiology (7) 7
critical-points theorem (7) 7
mathematical analysis (7) 7
mathematics, general (7) 7
research (7) 7
35j60 (6) 6
angiography (6) 6
boundary-value problem (6) 6
feasibility studies (6) 6
imaging, three-dimensional - methods (6) 6
magnetic-resonance angiography (6) 6
motion (6) 6
multidisciplinary sciences (6) 6
optimization (6) 6
self-navigation (6) 6
signal-to-noise ratio (6) 6
theorems (6) 6
35j20 (5) 5
artifacts (5) 5
atherosclerosis (5) 5
cardiac & cardiovascular systems (5) 5
discontinuous nonlinearities (5) 5
elliptic problems (5) 5
fourth-order equations (5) 5
functionals (5) 5
image enhancement - methods (5) 5
image quality (5) 5
infinitely many solutions (5) 5
medicine (5) 5
medicine & public health (5) 5
non-differentiable functionals (5) 5
oncology (5) 5
partial differential equations (5) 5
principle (5) 5
spatial discrimination (5) 5
studies (5) 5
34b15 (4) 4
49j52 (4) 4
agriculture, dairy & animal science (4) 4
arteries (4) 4
artery-disease (4) 4
article (4) 4
breathing (4) 4
compensation (4) 4
coronary angiography - methods (4) 4
coronary artery (4) 4
critical-points (4) 4
eigenvalue problem (4) 4
exercise (4) 4
heart (4) 4
heart diseases (4) 4
image interpretation, computer-assisted - methods (4) 4
in vivo methods and tests (4) 4
infinity (4) 4
intervals (4) 4
italy (4) 4
magnetic resonance imaging - methods (4) 4
mathematical models (4) 4
motion correction (4) 4
multiplicity results (4) 4
myasthenia gravis (4) 4
nontrivial solutions (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 5, pp. 2992 - 3007
The aim of this paper is to establish the existence of a local minimum for a continuously Gâteaux differentiable function, possibly unbounded from below,... 
Local minimum | Critical point | Variational methods | Palais–Smale condition | Multiple critical points | Palais-Smale condition | MATHEMATICS | MATHEMATICS, APPLIED | FUNCTIONALS | Mountains | Theorems | Mathematical analysis | Dirichlet problem | Nonlinearity | Continuity | Variational principles
Journal Article
Foundations of Physics, ISSN 0015-9018, 10/2018, Volume 48, Issue 10, pp. 1131 - 1133
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1007/s10701-018-0200-1 (6) 0000... 
History and Philosophical Foundations of Physics | Philosophy of Science | Classical Mechanics | Quantum Physics | Classical and Quantum Gravitation, Relativity Theory | Physics | Statistical Physics and Dynamical Systems | PHYSICS, MULTIDISCIPLINARY | Space and time | Research | Astronomical research | Black holes (Astronomy)
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 02/2018, Volume 35, Issue 6, p. 65004
Asymptotically safe gravity provides a framework for the description of gravity from the trans-Planckian regime to cosmological scales. According to this... 
bouncing cosmologies | asymptotic safety | cosmology | emergent Universe | quantum gravity | RENORMALIZATION-GROUP | ENERGY | GENERAL-RELATIVITY | PHYSICS, MULTIDISCIPLINARY | SINGULARITIES | QUANTUM-GRAVITY | ASTRONOMY & ASTROPHYSICS | FIXED-POINT | UNIVERSE | PHYSICS, PARTICLES & FIELDS
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 08/2012, Volume 1, Issue 3, pp. 205 - 220
Existence results of two critical points for functionals unbounded from below are established after pointing out a characterization of the mountain pass... 
critical point | Variational method | mountain pass | elliptic equation | Critical point | Elliptic equation | Mountain pass | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
by Howard, James F and Utsugisawa, Kimiaki and Benatar, Michael and Murai, Hiroyuki and Barohn, Richard J and Illa, Isabel and Jacob, Saiju and Vissing, John and Burns, Ted M and Kissel, John T and Muppidi, Srikanth and Nowak, Richard J and O'Brien, Fanny and Wang, Jing-Jing and Mantegazza, Renato and Mazia, Claudio Gabriel and Wilken, Miguel and Ortea, Carolina and Saba, Juliet and Rugiero, Marcelo and Bettini, Mariela and Vidal, Gonzalo and Garcia, Alejandra Dalila and Lamont, Phillipa and Leong, Wai-Kuen and Boterhoven, Heidi and Fyfe, Beverly and Roberts, Leslie and Jasinarachchi, Mahi and Willlems, Natasha and Wanschitz, Julia and Löscher, Wolfgang and De Bleecker, Jan and Van den Abeele, Guy and de Koning, Kathy and De Mey, Katrien and Mercelis, Rudy and Wagemaekers, Linda and Mahieu, Delphine and Van Damme, Philip and Smetcoren, Charlotte and Stevens, Olivier and Verjans, Sarah and D'Hondt, Ann and Tilkin, Petra and Alves de Siqueira Carvalho, Alzira and Hasan, Rosa and Dias Brockhausen, Igor and Feder, David and Ambrosio, Daniel and Melo, Ana Paula and Rocha, Rosana and Rosa, Bruno and Veiga, Thabata and Augusto da Silva, Luiz and Gonçalves Geraldo, Jordana and da Penha Morita Ananias, Maria and Nogueira Coelho, Erica and Paiva, Gabriel and Pozo, Marina and Prando, Natalia and Dada Martineli Torres, Debora and Fernanda Butinhao, Cristiani and Coelho, Erica and Renata Cubas Volpe, Luciana and Duran, Gustavo and Gomes da Silva, Tamires Cristina and Otavio Maia Gonçalves, Luiz and Pazetto, Lucas Eduardo and Souza Duca, Luciana and Suriane Fialho, Tomás Augusto and Gheller Friedrich, Maurício André and Guerreiro, Alexandre and Mohr, Henrique and Pereira Martins, Maurer and da Cruz Pacheco, Daiane and Macagnan, Ana Paula and de Cassia Santos, Aline and Bulle Oliveira, Acary Souza and Amaral de Andrade, Ana Carolina and Annes, Marcelo and Cavalcante Lino, Valeria and Pinto, Wladimir and Miranda, Carolina and Carrara, Fernanda and Souza, Iandra and Genge, Angela and Massie, Rami and Campbell, Natasha and Bril, Vera and Katzberg, Hans and Soltani, Mehran and Ng, Eduardo and Siddiqi, Zaeem and Phan, Celile and Blackmore, Derrick and Vohanka, Stanislav and Bednarik, Josef and Chmelikova, Magda and Cierny, Marek and ... and REGAIN Study Group and REGAIN Study Grp
The Lancet Neurology, ISSN 1474-4422, 12/2017, Volume 16, Issue 12, pp. 976 - 986
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2003, Volume 54, Issue 4, pp. 651 - 665
Journal Article
Boundary Value Problems, ISSN 1687-2762, 12/2009, Volume 2009, Issue 1, pp. 1 - 20
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2008, Volume 244, Issue 12, pp. 3031 - 3059
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2014, Volume 418, Issue 2, pp. 812 - 827
Under appropriate growth conditions on the nonlinearity, the existence of multiple solutions for nonlinear elliptic Dirichlet problems with variable exponent... 
Variable exponent Sobolev spaces | [formula omitted]-Laplacian | P(x)-Laplacian | MATHEMATICS | p(x)-Laplacian | MATHEMATICS, APPLIED | VARIATIONAL PRINCIPLE | COMPACT EMBEDDINGS | SPACES | THEOREM | P(X)-LAPLACIAN EQUATIONS
Journal Article
Journal Article
Journal Article
Journal of Magnetic Resonance Imaging, ISSN 1053-1807, 02/2018, Volume 47, Issue 2, pp. 362 - 371
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2008, Volume 343, Issue 2, pp. 1166 - 1176
Multiplicity results for a fourth-order nonlinear boundary value problem are presented. The proof of the main result is based on the critical point theory. 
Fourth-order equations | Critical points | MATHEMATICS | MATHEMATICS, APPLIED | fourth-order equations | critical points
Journal Article